# SDR UALA2009081402494

- Difficulty date: August 13, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 54,778 hours, 19,247 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: R2 Door Slide
- Component: Slide
- Component part number: D30655123U1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R MED EVAC SLIDE GIRT BAR LANYARD FRAYED.  ACP ON WU K6903D, REPLACED SLIDE.
